Alert archive / Oklahoma / Special Weather Statements in 2015
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Apr 1, 2015, 4:21 AM CDT for Wagoner County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 1, 2015, 4:21 AM CDT (09:21 UTC)
- Expired
- Apr 1, 2015, 5:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Tulsa, OK
County Wagoner County, OK
The radar
The Tulsa radar (KINX), 14 km from the middle of the area, began a volume at 09:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.4 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 689 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1478 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
496
WWUS84 KTSA 010921
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
421 AM CDT WED APR 1 2015
OKZ060-067-011000-
TULSA OK-WAGONER OK-
421 AM CDT WED APR 1 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN TULSA AND WAGONER
AT 420 AM CDT...SHOWERS AND ISOLATED THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF BROKEN ARROW TO
REDBIRD...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS LINE OF SHOWERS AND THUNDERSTORMS
INCLUDE...TULSA...BROKEN ARROW...PORTER...REDBIRD...COWETA AND ONETA.
SPORATIC GUSTS OF 45 TO 50 MPH WILL BE POSSIBLE AS THIS LINE OF
SHOWERS AND THUNDERSTORMS PASSES.
LAT...LON 3609 9555 3609 9556 3608 9558 3607 9551
3599 9535 3581 9558 3601 9589 3616 9577
3616 9568
TIME...MOT...LOC 0920Z 220DEG 10KT 3600 9585 3588 9561
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Apr 1, 3:19 AM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Apr 1, 3:19 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 319 AM CDT WED APR 1 2015 .DISCUSSION... TWO DISTINCT AREAS OF CONVECTION ONGOING EARLY THIS MORNING ACROSS PORTIONS OF EASTERN OKLAHOMA. ACTIVITY MOVING INTO SOUTHEAST OKLAHOMA ORIGINATED IN WESTERN AND CENTRAL OKLAHOMA YESTERDAY EVENING...AND SHOULD CONTINUE TO DIMINISH IN INTENSITY EARLY THIS MORNING AS A RESULT OF A GENERAL DECREASE IN INSTABILITY OVER THE PAST FEW HOURS IN THIS REGION. LOCALLY INTENSE UPDRAFTS IN THE ONGOING LINE COULD STILL PRODUCE GUSTY WINDS AND PERHAPS OCCASIONAL SMALL HAIL...BUT OVERALL SEVERE THUNDERSTORM THREAT IS DECREASING WITH TIME. ACROSS NORTHEAST OKLAHOMA...RECENT DEVELOPMENT ON THE NORTHERN EDGE OF THE EARLIER MCS IS OCCURRING IN A REGION OF INCREASING ELEVATED INSTABILITY...AND GIVEN THE RADAR PRESENTATION AND TRENDS...LIKELY THE PRESENCE OF AN MCV. THE EXPECTATION IS THAT FURTHER DEVELOPMENT COULD OCCUR FARTHER EAST ALONG THE KANSAS BORDER THIS MORNING...A LINE OF THINKING THAT IS SUPPORTED BY RECENT RUNS OF THE HRRR AND INSTABILITY TRENDS. ISOLATED MARGINALLY SEVERE HAIL COULD OCCUR WITH THE NORTHEAST OKLAHOMA STORMS. LATER THIS AFTERNOON AND INTO THE OVERNIGHT...THUNDERSTORM COVERAGE SHOULD INCREASE AGAIN...ESPECIALLY SOUTH AND EAST OF INTERSTATE 44...AS A FAST MOVING UPPER LEVEL DISTURBANCE MOVES EASTWARD ACROSS THE AREA. THE OVERALL THREAT OF SEVERE WEATHER SHOULD BE LESS THAN YESTERDAY DUE TO LOWER INSTABILITY AND SLIGHTLY LOWER DEEP LAYER SHEAR. HIGHS TODAY SHOULD BE COOLER THAN YESTERDAYS AS A RESULT OF INCREASED CLOUD COVER AND DAYTIME PRECIPITATION COVERAGE...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS. PARTS OF NORTHEAST OKLAHOMA FROM TULSA TO THE NORTHWEST MAY GET CLOSE TO YESTERDAYS HIGHS THOUGH. THIS BRINGS US TO THURSDAY...WHICH WILL FEATURE THE BEST CHANCE OF SEVERE WEATHER IN THE PERIOD. THUNDERSTORMS MAY BE ONGOING NEAR AND NORTH OF THE KANSAS BORDER EARLY THURSDAY MORNING IN ASSOCIATION WITH AN INCREASING LOW LEVEL JET AHEAD OF A STRONG COLD FRONT. COVERAGE SHOULD DIMINISH DURING THE DAY AS A RESULT OF AN INCREASING CAP THAT SHOULD SUPPRESS DAYTIME THUNDERSTORM DEVELOPMENT UNTIL AT LEAST LATE AFTERNOON AND PERHAPS LATER. BOTH THE COLD FRONT IN NORTHEAST OKLAHOMA AND TO A LESSER EXTENT...THE DRYLINE NEAR THE INTERSTATE 35 CORRIDOR COULD SERVE AS POTENTIAL AREAS OF DEVELOPMENT...WITH THUNDERSTORMS CONTINUING INTO THE OVERNIGHT UNTIL THE COLD FRONT FINALLY PUSHES THROUGH FRIDAY MORNING. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE...WITH HIGH INSTABILITY AND STRONG DEEP LAYER SHEAR IN PLACE. TORNADOES NOT OUT OF THE QUESTION...ESPECIALLY IMMEDIATELY NORTHEAST OF THE SURFACE LOW ALONG THE SLOW MOVING FRONT. IN SUMMARY...OVERALL THUNDERSTORM COVERAGE MAY END UP BEING FAIRLY LOW...BUT THE CONDITIONAL POTENTIAL FOR HIGHER END SEVERE WEATHER IN WHATEVER THUNDERSTORMS DEVELOP IS FAIRLY HIGH. HIGH TEMPERATURES FRIDAY AND INTO THE WEEKEND IN THE WAKE OF THE COLD FRONTAL PASSAGE WILL BE BELOW NORMAL. WITH SURFACE HIGH PRESSURE IN PLACE...DRY WEATHER REMAINS LIKELY FOR THE FRIDAY NIGHT THROUGH SATURDAY NIGHT PERIOD. INCREASING MOISTURE WITH A RETURN TO SOUTHERLY WINDS ON SUNDAY WILL LEAD TO A CORRESPONDING INCREASE IN THUNDERSTORM CHANCES. EARLY NEXT WEEK...ABOVE NORMAL TEMPERATURES WILL MAKE A RETURN AHEAD OF THE NEXT COLD FRONT SET TO MOVE THROUGH LATE TUESDAY AND INTO NEXT WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... TUL 83 64 80 56 / 30 10 30 70 FSM 79 63 80 64 / 40 30 20 40 MLC 81 65 83 61 / 30 20 20 30 BVO 82 62 78 48 / 20 20 30 70 FYV 76 62 74 59 / 40 20 30 60 BYV 76 61 75 60 / 40 20 30 70 MKO 79 63 80 59 / 30 10 20 50 MIO 80 63 75 53 / 30 20 30 70 F10 79 64 81 59 / 30 10 20 50 HHW 79 64 81 64 / 30 30 20 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && LONG TERM....22
Hazardous weather outlook, Mar 31, 11:02 PM CDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1102 PM CDT TUE MAR 31 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1102 PM CDT TUE MAR 31 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...LIMITED. AREA...EAST-CENTRAL OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EAST-CENTRAL OKLAHOMA. ONSET...ONGOING. DISCUSSION... ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE INTO THE EARLY MORNING HOURS ACROSS EAST-CENTRAL OKLAHOMA NEAR THE INTERSTATE 40 CORRIDOR. THESE STORMS WILL PRODUCE VERY LARGE HAIL AND VERY HEAVY RAIN THAT COULD LEAD TO FLOODING OF LOW LYING AREAS. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO MOVE INTO EASTERN OKLAHOMA LATE TONIGHT FROM WESTERN ARKANSAS. THESE STORMS ARE NOT EXPECTED TO BE SEVERE BY THE TIME THEY MOVE INTO THE AREA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... STRONG INSTABILITY WILL AGAIN DEVELOP WEDNESDAY AND SUPPORT A LIMITED RISK OF SEVERE STORMS...HOWEVER LESS WIND SHEAR WILL LOWER THE MAGNITUDE OF SEVERE WEATHER POTENTIAL. A STRONGER STORM SYSTEM WILL SWEEP THROUGH THE PLAINS LATE THURSDAY INTO FRIDAY...WITH AN ASSOCIATED COLD FRONT PASSING THROUGH THE REGION. STORMS ARE EXPECTED TO DEVELOP IN ADVANCE OF THE FRONT ALONG WITH WITH CONDITIONS SUPPORTIVE OF SEVERE WEATHER. A BRIEF PERIOD OF DRY AND COOLER CONDITIONS RETURN FOR SATURDAY INTO SUNDAY. HOWEVER...THUNDERSTORM CHANCES RETURN BY LATE SUNDAY INTO MONDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Apr 1, 2:54 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
254 AM CDT WED APR 1 2015
OKZ060-064>067-070-071-073>075-010845-
CREEK OK-HASKELL OK-LATIMER OK-MCINTOSH OK-MUSKOGEE OK-OKFUSKEE
OK-OKMULGEE OK-PITTSBURG OK-TULSA OK-WAGONER OK-
254 AM CDT WED APR 1 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CREEK...OKMULGEE...SOUTHERN TULSA AND SOUTHWESTERN WAGONER
IN SOUTHEAST OKLAHOMA
HASKELL...MCINTOSH...NORTHEASTERN PITTSBURG AND NORTHWESTERN
LATIMER
IN EAST CENTRAL OKLAHOMA
MUSKOGEE AND OKFUSKEE
AT 252 AM CDT...SHOWERS AND SCATTERED THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES WEST OF WELTY TO 5 MILES
SOUTHEAST OF BLOCKER...MOVING NORTHEAST AT 30 MPH.
THESE SHOWERS AND STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO
50 MPH.
MUCH OF EAST CENTRAL OKLAHOMA WILL EXPERIENCE STRONG WINDS OF 30 TO
40 MPH WITH THE GUSTS TO 50 MPH BEING MUCH MORE LOCALIZED.
LAT...LON 3617 9663 3569 9528 3512 9492 3507 9493
3500 9555 3524 9599 3529 9599 3529 9608
3558 9663
TIME...MOT...LOC 0752Z 238DEG 31KT 3565 9649 3500 9550Special weather statement, Apr 1, 3:21 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
321 AM CDT WED APR 1 2015
OKZ054-010845-
OSAGE OK-
321 AM CDT WED APR 1 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE
AT 321 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BIGHEART...
MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...BIGHEART...OSAGE HILLS STATE PARK AND SUNSET
LAKE.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3698 9612 3674 9606 3669 9642 3690 9643
TIME...MOT...LOC 0821Z 247DEG 13KT 3684 9623Special weather statement, Apr 1, 3:23 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
323 AM CDT WED APR 1 2015
OKZ055-056-010900-
NOWATA OK-WASHINGTON OK-
323 AM CDT WED APR 1 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN NOWATA AND WASHINGTON
AT 323 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES EAST OF
BARTLESVILLE...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...NOWATA...WANN...BARTLESVILLE...
DEWEY AND COPAN.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3671 9556 3658 9590 3669 9601 3671 9600
3686 9600 3700 9593 3700 9588
TIME...MOT...LOC 0823Z 229DEG 13KT 3675 9586Special weather statement, Apr 1, 3:24 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
324 AM CDT WED APR 1 2015
OKZ049-053-010915-
CHOCTAW OK-PUSHMATAHA OK-
324 AM CDT WED APR 1 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHWESTERN CHOCTAW AND WESTERN PUSHMATAHA
AT 325 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES NORTHWEST OF STANLEY TO 15 MILES WEST OF
KENT...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...MESSER...KENT...SPEER...APPLE...ANTLERS...
CLAYTON...DELA...RATTAN...MOYERS...FINLEY...KOSOMA...SNOW...
STANLEY...TUSKAHOMA...KELLOND...EUBANKS...DUNBAR...SARDIS AND CLAYTON
LAKE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3405 9594 3416 9592 3417 9578 3450 9579
3451 9568 3460 9568 3460 9552 3468 9551
3468 9523 3407 9540
TIME...MOT...LOC 0825Z 274DEG 16KT 3464 9567 3407 9586Special weather statement, Apr 1, 4:12 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
412 AM CDT WED APR 1 2015
OKZ067-070>072-074-011000-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH OK-WAGONER OK-
412 AM CDT WED APR 1 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
EASTERN HASKELL AND NORTHEASTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
MUSKOGEE AND NORTHWESTERN SEQUOYAH
IN NORTHEAST OKLAHOMA
WAGONER
AT 411 AM CDT...SHOWERS AND ISOLATED THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 4 MILES WEST OF HASKELL TO 7 MILES WEST
OF MCCURTAIN...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE SHOWERS AND THUNDERSTORMS
INCLUDE...MCCURTAIN...STIGLER...KEOTA...KANIMA...TAMAHA...GORE...CHOS
KA...TULLAHASSEE...PORTER...OKAY...STONEBLUFF...REDBIRD...COWETA...MU
SKOGEE...BRIARTOWN...PORUM...WARNER...OKTAHA...KEEFETON...SUMMIT...BR
AGGS...JAMESVILLE...TAFT...HASKELL...WEBBERS FALLS AND GREENLEAF
STATE PARK.
SPORATIC GUSTS OF 45 TO 50 MPH WILL BE POSSIBLE ALONG THIS LINE OF
SHOWERS AND THUNDERSTORMS.
LAT...LON 3565 9512 3564 9513 3564 9511 3531 9481
3521 9482 3521 9492 3514 9493 3506 9506
3584 9577 3585 9576 3586 9579 3588 9581
3606 9550
TIME...MOT...LOC 0911Z 241DEG 16KT 3582 9574 3512 9508Special weather statement, Apr 1, 4:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
421 AM CDT WED APR 1 2015
OKZ060-067-011000-
TULSA OK-WAGONER OK-
421 AM CDT WED APR 1 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN TULSA AND WAGONER
AT 420 AM CDT...SHOWERS AND ISOLATED THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF BROKEN ARROW TO
REDBIRD...MOVING NORTHEAST AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS LINE OF SHOWERS AND THUNDERSTORMS
INCLUDE...TULSA...BROKEN ARROW...PORTER...REDBIRD...COWETA AND ONETA.
SPORATIC GUSTS OF 45 TO 50 MPH WILL BE POSSIBLE AS THIS LINE OF
SHOWERS AND THUNDERSTORMS PASSES.
LAT...LON 3609 9555 3609 9556 3608 9558 3607 9551
3599 9535 3581 9558 3601 9589 3616 9577
3616 9568
TIME...MOT...LOC 0920Z 220DEG 10KT 3600 9585 3588 9561The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:56 PM CDT | Special Weather Statement | TSA | Haskell | 49 min |
| Mar 31, 8:22 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 38 min |
| Mar 31, 8:42 PM CDT | Special Weather Statement | TSA | McIntosh | 48 min |
| Mar 31, 8:52 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Pittsburg | 38 min |
| Mar 31, 8:54 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 51 min |
| Mar 31, 9:24 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 51 min |
| Mar 31, 9:25 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 50 min |
| Mar 31, 10:11 PM CDT | Special Weather Statement | TSA | Okmulgee | 49 min |
| Mar 31, 10:13 PM CDT | Special Weather Statement | TSA | McIntosh | 47 min |
| Mar 31, 10:26 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 49 min |
| Mar 31, 10:52 PM CDT | Areal Flood Advisory | TSA | McIntosh | 113 min |
| Mar 31, 11:11 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 49 min |
| Mar 31, 11:47 PM CDT | Special Weather Statement | TSA | McIntosh | 28 min |
| Mar 31, 11:51 PM CDT | Severe Thunderstorm Warning | TSA | Okmulgee | 39 min |
| Mar 31, 11:52 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okmulgee | 27 min |
| Apr 1, 1:08 AM CDT | Special Weather Statement | TSA | Okfuskee | 37 min |
| Apr 1, 1:58 AM CDT | Special Weather Statement | TSA | Pittsburg | 32 min |
| Apr 1, 2:07 AM CDT | Special Weather Statement | TSA | Okfuskee | 38 min |
| Apr 1, 2:15 AM CDT | Special Weather Statement | TSA | Pittsburg | 45 min |
| Apr 1, 2:21 AM CDT | Special Weather Statement | TSA | Osage | 24 min |
| Apr 1, 2:34 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 21 min |
| Apr 1, 2:43 AM CDT | Special Weather Statement | TSA | Pushmataha | 47 min |
| Apr 1, 2:54 AM CDT | Special Weather Statement | TSA | Creek, Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee | 51 min |
| Apr 1, 3:21 AM CDT | Special Weather Statement | TSA | Osage | 24 min |
| Apr 1, 3:23 AM CDT | Special Weather Statement | TSA | Washington | 37 min |
| Apr 1, 3:24 AM CDT | Special Weather Statement | TSA | Pushmataha | 51 min |
| Apr 1, 3:31 AM CDT | Severe Thunderstorm Warning | TSA | Washington | 29 min |
| Apr 1, 4:12 AM CDT | Special Weather Statement | TSA | Haskell, Muskogee, Wagoner | 48 min |
| Apr 1, 12:10 PM CDT | Special Weather Statement | TSA | Ottawa | 35 min |
| Apr 1, 5:41 PM CDT | Special Weather Statement | TSA | Choctaw | 34 min |
| Apr 1, 12:25 PM CDT | Special Weather Statement | TSA | Carroll | 50 min |
Nearby
Special Weather Statements in Oklahoma, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.